# SDR AALA202203155149

- Difficulty date: February 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737*
- Aircraft serial: 30077
- Aircraft time: 60,622 hours, 25,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 69708433
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HAS WORN LATCH. REPLACED LATCH PER SRM 51-40-02.
